Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I popped a pimple on forehead. Having pain and swelling. What should I do?

I popped what I thought was a pimple on the front rite top of my head on the scalp and there s a red puffed up ring around it and its made like a sunkin in dint where it was and now I have been experiencing things like lightheadedness , the intire right side of head swelling, pain in my right arm , and problems with having a feeling like there s something swollen on the right side of my throat
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
It is most likely infected pimple.
Take proper local care,wash your face with anti septic soap.
You can apply clindamycin gel.Start complete course of oral antibiotic like amoxy/clavulinic 625 nd nsaid to subside pain and infalmmation.
Pain in throat and right arm is due to infective drainage in the lymph node.
It will subside with this treatment.
Consult your physician for further guidance and medical management.

Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor